# SDR REXA2024052200392

- Difficulty date: April 17, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID SILL ANGLE IS CORRODED AROUND SCREW HOLES.  UPON FURTHER INVESTIGATION, FOUND PAX DOOR MID CAP ANGLE P.N. SH670-31825-7 TO BE OUT OF LIMITS DUE TO CORROSION ON MULTIPLE ELAMENTS AND IN EXCESS OF OVER 40% OF MATERIAL THICKNESS IAW CRJ900SRM TASK 53-21-23-101-001-A02. LOCATED AND DRILL SILL SH670-31825-9 IAW CRJ900 SRM 51-40-11-001-001-A01. REPLACED PAX DOOR MID CAP ANGLE P.N. SH670-31825-7 IAW CRJ 900 SRM 51-41-02-001-001-A01.
